# SDR DALA2025061304488

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,560 hours, 30,528 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 3L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: R/R AFT FLOOR GIRT BAR & GIRT BAR SENSOR IAW B757 AMM 25-66. OPS CHECK GOOD. (1015858)
